# SDR SWIA201439100

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 28,936 hours, 17,325 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 6225027101
- Part serial: FXXY
- Condition: Malfunctioned
- Location: Elevators
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 12,300 FT DESCENDING TO 12,000, ACFT STARTED ON UNCOMMANDED CLIMB.  DISCONNECTED AUTOPILOT TO CONTINUE DESCENT.  RESET AUTOPILOT WITH NO FURTHER PROBLEMS.  IN FCC DIAGNOSTICS FOUND ESVOR AT 1.25VDC ON BOTH LT AND RT.  SHOULD BE BELOW +/- .20VDC.  NO REPAIR CODES STORED ON FCC DIAGNOSTIC PAGE. R & R ELEVATOR SERVO IAW AMM.  OP'S CHECKED GOOD.  FCC DIAGNOSTIC SHOWS NO REPAIR CODE BUT ESVOR SHOWS +/- .85VDC. IAW S/L FLIGHT DIRECTOR UNCOMMANDED CHANGES.  QUARANTINED ELEVATOR SERVO.
